Alert archive / Tennessee / Flash Flood Warnings in 2020

Flash Flood Warning 2, NWS Nashville, TN

February 5, 20208 counties in Tennessee

NWS Nashville, TN issued this flash flood warning at Feb 5, 2020, 6:32 PM CST for 8 counties in Tennessee. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 5, 2020, 6:32 PM CST (00:32 UTC)
Expired
Feb 6, 2020, 12:30 AM CST
In force
6 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
None

Counties Cumberland County, TN, DeKalb County, TN, Fentress County, TN, Jackson County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, White County, TN

The radar

The Knoxville radar (KMRX), 132 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 5, 7:30 PM CSTFLASH FLOOD6 Sw Livingston, TNMAN WAS RESCUED ON HARDYS CHAPEL RD AFTER DRIVING OFF ROAD INTO WATER.
Feb 5, 7:37 PM CSTFLASH FLOODJamestown, TNNUMEROUS ROAD CLOSURES ACROSS THE COUNTY.
Feb 5, 7:41 PM CSTFLASH FLOOD5 W Livingston, TNNUMEROUS ROAD CLOSURES ACROSS MAINLY THE WESTERN HALF OF THE COUNTY.
Feb 5, 8:11 PM CSTFLASH FLOODCookeville, TNNUMEROUS ROADS ACROSS THE COUNTY ARE FLOODED.
Feb 5, 10:30 PM CSTFLASH FLOOD9 S Byrdstown, TNEASTPORT MARINA HEAVILY DAMAGED BY FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 58 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
481 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

321 
WGUS54 KOHX 060032
FFWOHX
TNC035-041-049-087-133-137-141-185-060330-
/O.NEW.KOHX.FF.W.0002.200206T0032Z-200206T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
632 PM CST Wed Feb 5 2020

The National Weather Service in Nashville has issued a

* Flash Flood Warning for...
  Overton County in Middle Tennessee...
  Pickett County in Middle Tennessee...
  Northwestern Cumberland County in Middle Tennessee...
  Northern De Kalb County in Middle Tennessee...
  Southeastern Jackson County in Middle Tennessee...
  Northern White County in Middle Tennessee...
  Putnam County in Middle Tennessee...
  Fentress County in Middle Tennessee...

* Until 930 PM CST.

* At 629 PM CST, Doppler radar indicated thunderstorms producing 
  heavy rain across parts of the warned area. Additional storms wee 
  approaching from the southwest. Much of the area is saturated from 
  heavy rainfall earlier today.  
  
  Flash flooding is expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Cookeville, Livingston, Jamestown, Byrdstown, Algood, Monterey, 
  Baxter, Center Hill Lake, and Pickett State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3637 8470 3637 8473 3635 8473 3635 8474
      3633 8474 3632 8479 3630 8480 3628 8488
      3624 8488 3621 8491 3615 8491 3615 8489
      3600 8510 3600 8598 3662 8511 3660 8479
      3650 8472 3643 8469 3641 8466 3640 8466

FLASH FLOOD...RADAR INDICATED

$$

13
1 follow-up statement
407 
WGUS54 KOHX 060320
FFWOHX
TNC035-041-049-087-133-137-141-185-060630-
/O.EXT.KOHX.FF.W.0002.000000T0000Z-200206T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Nashville TN
920 PM CST Wed Feb 5 2020

The National Weather Service in Nashville has extended the

* Flash Flood Warning for...
  Overton County in Middle Tennessee...
  Pickett County in Middle Tennessee...
  Northwestern Cumberland County in Middle Tennessee...
  Northern De Kalb County in Middle Tennessee...
  Southeastern Jackson County in Middle Tennessee...
  Northern White County in Middle Tennessee...
  Putnam County in Middle Tennessee...
  Fentress County in Middle Tennessee...

* Until 1230 AM CST.

* At 919 PM CST, Doppler radar and law enforcement indicated 
  thunderstorms producing heavy rain across the warned area. Flash 
  flooding is already occurring.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Cookeville, Livingston, Jamestown, Byrdstown, Algood, Monterey,
  Baxter, Allardt, Dowelltown, Liberty, Grimsley, Hamptons
  Crossroads, Bakers Crossroads, Burgess Falls State Park, Rickman,
  Pall Mall, Center Hill Lake, Clarkrange, Crawford and Pickett State
  Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3637 8470 3637 8473 3635 8473 3635 8474
      3633 8474 3632 8479 3630 8480 3628 8488
      3624 8488 3621 8491 3615 8491 3615 8489
      3600 8510 3600 8598 3662 8511 3660 8479
      3650 8472 3643 8469 3641 8466 3640 8466

FLASH FLOOD...RADAR INDICATED

$$

Barnwell

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Feb 5, 5:49 PM CST, 43 minutes earlier.

Area forecast discussion, Feb 5, 5:49 PM CST, 43 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
549 PM CST Wed Feb 5 2020

.UPDATE...
FOR MESOSCALE DISCUSSION...

&&

.MESOSCALE DISCUSSION...

Latest laps data shows a helicity spike across ne MS into far
southwestern middle TN around 23Z. Instability parameters drop off
noticeably to the north which is along and north of the boundary.
However, some elevated instability resides north of the boundary
with occasional lightning strikes as far north as I-40. Otw, storm
history thus far only includes a few wind reports in northeastern
MS. Current Tor watch in good shape with the strongest activity
just no exiting Wayne co.

&&

.PREV DISCUSSION.../ISSUED /

A weather-filled afternoon is ongoing across Middle TN. On and off
showers from this morning are still the case across most of the
area, but as the warm front (currently draped approx west to east
across southern Middle TN) lifts northward, heavier showers and a
few thunderstorms have started moving in from the south. As this
warm front inches northward over the next several hours, multiple
upper level waves are expected to traverse along it. The first one
should continue to lift some instability into our southern counties
and combined with 55-60 kts of bulk shear, will open the door for a
couple of storms with damaging wind gusts near the Alabama state
line late this afternoon/early this evening. The second will be
later tonight and with the reduction of instability, it should only
be a proficient rainmaker. Another 1-3 inches is possible tonight
and first thing tomorrow morning in the areas that currently have
a Flood Watch posted. This additional rainfall is likely to
create localized flooding issues, but more so, rises on area
rivers, streams and creeks overnight and lasting into the day
tomorrow. As with any flooding scenario, please don't take it
lightly. Is it May 2010-type flooding? No, but it doesn't need to
be that bad to make someone's day horrible. If you live in a flood
prone area, please review your safety plan now and be prepared to
move to higher ground quickly, if need be.

By this time tomorrow, the cold front associated with this system
should be moving through the mid-state, dropping temperatures
fairly rapidly. What stinks is that we may very well have plenty
of precip left over as the air gets cold enough for wintry stuff.
A changeover from rain to a mix of rain and snow, to potentially
all snow is in the works for Thursday night. I do have some very
light accumulations in the forecast for the typical areas with
this type of set-up -- along the KY/TN state line and on the
Cumberland Plateau. Models have close to an inch in several places
I've mentioned, but with warm, wet grounds, I don't see that much
snow accumulating. A dusting to a quarter inch is more likely in
the areas I mentioned, with close to an inch in a few spots on the
Plateau by Friday morning. As we close in on this time frame,
we'll analyze further for the potential of any winter headlines
that may be necessary.

If that isn't enough, temperatures aren't expected to warm up enough
before another clipper moves through the region Friday Night and
Saturday morning. Light snow will be possible yet again, but we'll
have to see about any accumulations.

The sun might actually return on Sunday. Yes, I said it. The orb
might finally make its return. But -- as quickly as Monday, yet
another weather system will be on our doorstep, kicking off the
start of another unsettled pattern and quite a bit more rainfall for
the start of next week.

&&

.AVIATION...
00Z TAF DISCUSSION.

Stationary frontal boundary currently draped from sw-ne across the
mid state. Latest sfc analysis places a surface low near Tupelo
MS. This feature will ride northeastward overnight and bring an
increasing threat of heavy rainfall. Additionally, thunderstorm
activity will also be possible along and to the southeast of the
sfc low track. Rainfall will be heavy at times across southern
middle TN and the central and southern Plateau. Therefore, the CSV
area could experience some tstm activity with the potential for
higher wind gusts.

Further northwest across the remaining taf sites, these areas will
be to the northwest of the low track. Thus, tstm activity is less
likely. However, some heavier rainfall will still be possible for
the BNA and MQY areas.

Otw, look for cloudiness and shower activity to persist through
the day on Thursday. Beyond the 24 hr taf period, look for the
potential for some snowfall on Thursday night.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      46  48  33  41  34 /  90  40  40  10  20
Clarksville    40  42  31  40  32 /  80  30  40  10  20
Crossville     57  60  31  37  28 / 100  80  60  20  20
Columbia       47  49  32  43  34 /  90  50  40  10  20
Lawrenceburg   50  50  33  43  34 /  90  70  40  10  20
Waverly        41  43  30  42  33 /  90  30  40  10  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday morning for Bedford-Cannon-Clay-
Coffee-Cumberland-Davidson-De Kalb-Fentress-Giles-Grundy-Jackson-
Lawrence-Lewis-Macon-Marshall-Maury-Overton-Pickett-Putnam-
Robertson-Rutherford-Smith-Sumner-Trousdale-Van Buren-Warren-
Wayne-White-Williamson-Wilson.

&&

DISCUSSION......21
AVIATION........21
Hazardous weather outlook, Feb 5, 10:54 AM CST, 7 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
1054 AM CST Wed Feb 5 2020

TNZ005>011-023>034-056>066-075-077>080-093>095-061700-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
1054 AM CST Wed Feb 5 2020

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...This Afternoon and Tonight.

A Flood Watch is in effect for portions of Middle Tennessee
through Noon Thursday. Moderate to heavy rain will continue this
afternoon into tomorrow morning, with an additional 1 to 3 inches
of rain expected. Localized flooding of roads, low lying areas,
and rivers and streams is possible.

Strong to severe storms will be possible between 2 and 9 pm CST
for areas of Middle TN south of I-40. A few storms may contain
winds of 50-60 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Light rain may mix with light snow Thursday night into early
Friday morning. A dusting of snow is possible on elevated surfaces
in the Upper Cumberland and on the Cumberland Plateau, but no
accumulation is expected elsewhere.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for this afternoon and evening
across southern and eastern Middle Tennessee due to the potential
for flooding and a few severe storms.

27

In the hours before

Local storm report, Feb 5, 6:04 PM CST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
604 PM CST WED FEB 05 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND DMG     7 WSW LAWRENCEBURG      35.22N  87.46W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            POWER LINES DOWN NEAR WATERLOO ROAD AT HH LANE

&&

EVENT NUMBER OHX2000052

JB
Local storm report, Feb 5, 6:07 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
607 PM CST WED FEB 05 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND GST     LAWRENCEBURG            35.25N  87.34W
02/05/2020  M61 MPH          LAWRENCE           TN   EMERGENCY MNGR

            REPORTED AT LAWRENCE COUNTY EOC. SUSTAINED WINDS ABOVE
            50 MPH AS WELL.

&&

EVENT NUMBER OHX2000053

JB
Local storm report, Feb 5, 6:19 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
619 PM CST WED FEB 05 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     1 SW LAWRENCEBURG       35.24N  87.35W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            TWO TREES ON HOUSE AT WEST POINT RD AND WATERLOO RD.

&&

EVENT NUMBER OHX2000054

21
Local storm report, Feb 5, 6:24 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
624 PM CST WED FEB 05 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            INJURIES WITH A BUILDING DAMAGED AT OLD HWY 64 JUST
            EAST OF LAWRENCEBURG

&&

EVENT NUMBER OHX2000055

21
Local storm report, Feb 5, 6:25 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
625 PM CST WED FEB 05 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            ROOF BLOWN OFF A HOUSE AT GLEN SPRINGS RD ON THE WEST
            SIDE OF LAWRENCEBURG.

&&

EVENT NUMBER OHX2000056

21
Local storm report, Feb 5, 6:27 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
627 PM CST WED FEB 05 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            ROOF DAMAGE TO THE LAWRENCEBURG PUBLIC LIBRARY ON EAST
            GAINES STREET.

&&

EVENT NUMBER OHX2000057

21

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:07 PM CSTAreal Flood AdvisoryOHXBedford, Davidson, Marshall, Maury, Rutherford, Williamson and 1 more6 hr
Feb 5, 6:26 PM CSTSevere Thunderstorm WarningOHXBedford, Giles, Marshall34 min
Feb 5, 6:34 PM CSTTornado WarningOHXBedford, Marshall26 min
Feb 5, 6:43 PM CSTSpecial Weather StatementOHXBedford, Cannon, Rutherford47 min
Feb 5, 6:48 PM CSTTornado WarningOHXBedford, Coffee, Rutherford15 min
Feb 5, 6:49 PM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, DeKalb, Grundy, Rutherford and 4 more3 hr
Feb 5, 6:59 PM CSTRiver Flood AdvisoryOHXDavidson19 days
Feb 5, 7:01 PM CSTSpecial Weather StatementOHXCoffee, Grundy, Warren44 min
Feb 5, 7:04 PM CSTAreal Flood AdvisoryOHXClay, DeKalb, Jackson, Overton, Pickett, Putnam and 1 more116 min
Feb 5, 7:20 PM CSTSpecial Weather StatementOHXCannon, DeKalb, Van Buren, Warren, White40 min
Feb 5, 7:32 PM CSTSevere Thunderstorm WarningOHXCumberland, DeKalb, Putnam, Van Buren, Warren, White43 min
Feb 5, 7:34 PM CSTFlash Flood WarningOHXCumberland, DeKalb, Van Buren, Warren, White4 hr
Feb 5, 7:37 PM CSTFlash Flood WarningOHXClay, DeKalb, Jackson, Macon, Overton, Pickett and 2 more4 hr
Feb 5, 8:01 PM CSTFlash Flood WarningOHXCannon, DeKalb, Rutherford, Smith, Warren, Wilson3 hr
Feb 5, 8:11 PM CSTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam34 min
Feb 5, 8:15 PM CSTAreal Flood AdvisoryOHXGiles, Lawrence, Lewis, Marshall, Maury, Perry and 1 more3 hr
Feb 5, 8:25 PM CSTRiver Flood AdvisoryOHXGrundy25 hr
Feb 5, 8:36 PM CSTRiver Flood AdvisoryOHXDavidson4 hr
Feb 5, 9:45 PM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Grundy, Rutherford, Van Buren and 1 more3 hr
Feb 5, 9:56 PM CSTFlash Flood WarningOHXGiles, Lawrence, Lewis, Marshall, Maury, Wayne3 hr
Feb 5, 9:59 PM CSTRiver Flood AdvisoryOHXBedford13 hr
Feb 5, 11:34 PM CSTRiver Flood AdvisoryOHXLawrence5 hr
Feb 6, 1:25 AM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Giles, Grundy, Marshall and 1 more3 hr
Feb 6, 1:29 AM CSTAreal Flood AdvisoryOHXCannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 4 more3 hr
Feb 6, 1:39 AM CSTRiver Flood AdvisoryOHXGiles13 hr
Feb 6, 1:51 AM CSTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson58 hr
Feb 6, 2:44 AM CSTRiver Flood AdvisoryOHXGiles13 hr
Feb 6, 4:26 AM CSTAreal Flood AdvisoryOHXBedford, Coffee, Giles, Grundy, Lawrence, Marshall and 2 more9 hr
Feb 6, 4:30 AM CSTAreal Flood AdvisoryOHXCannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 5 more9 hr
Feb 6, 5:00 AM CSTRiver Flood WarningOHXLawrence10 hr
Feb 6, 5:45 AM CSTRiver Flood AdvisoryOHXMaury8 hr
Feb 6, 6:01 AM CSTRiver Flood AdvisoryOHXDecatur, Hardin, Perry, Wayne10 hr
Feb 6, 7:15 AM CSTRiver Flood AdvisoryOHXHickman7 hr
Feb 6, 8:53 AM CSTRiver Flood AdvisoryOHXDavidson15 days
Feb 6, 8:56 AM CSTRiver Flood AdvisoryOHXBedford, Marshall19 hr
Feb 6, 10:31 AM CSTRiver Flood AdvisoryOHXWilliamson18 hr
Feb 6, 10:37 AM CSTRiver Flood AdvisoryOHXPerry, Wayne18 hr
Feb 6, 10:54 AM CSTRiver Flood AdvisoryOHXMarshall12 hr
Feb 6, 11:24 AM CSTRiver Flood AdvisoryOHXDavidson, Williamson28 hr
Feb 6, 1:28 PM CSTRiver Flood AdvisoryOHXWilliamson22 hr
Feb 6, 1:29 PM CSTAreal Flood AdvisoryOHXCannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 5 more3 hr
Feb 6, 1:38 PM CSTRiver Flood WarningOHXMaury42 hr
Feb 6, 1:43 PM CSTRiver Flood WarningOHXHickman3 days
Feb 6, 2:17 PM CSTRiver Flood WarningOHXGiles10 hr
Feb 6, 2:25 PM CSTWinter Weather AdvisoryOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 24 more22 hr
Feb 6, 3:01 PM CSTRiver Flood AdvisoryOHXLawrence6 hr
Feb 6, 3:35 PM CSTRiver Flood WarningOHXGiles44 hr
Feb 6, 3:45 PM CSTRiver Flood AdvisoryOHXDavidson52 hr
Feb 6, 3:49 PM CSTRiver Flood WarningOHXPerry40 hr
Feb 6, 3:58 PM CSTRiver Flood WarningOHXDecatur, Hardin, Perry, Wayne20 days

Nearby

Flash Flood Warnings in Tennessee, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.